MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85937286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the stellant ct injector, serial number (b)(4), was completed on (b)(6) 2020 which confirmed that the injector was operating within bayer specifications.The stellant disposable set that was in use during the procedure was discarded by the site; and lot numbers were unable to be provided; therefore, testing of retained samples is unable to be performed.Additional applications training was offered; however, the site declined.
 
Event or Problem Description
A bayer representative received the following information: a (b)(6) year old male patient with history of carotid stenosis underwent a cta of the carotid arteries while connected to a stellant ct injector system.During the injection the patient suffered an extravasation of contrast, exact amount unknown.Post procedure, the patient was treated with a cold compress, dermatology was consulted, and corticosteroids were administered.No further medical intervention was reported.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola, pa
MDR Report Key10343883
Report Number2520313-2020-00029
Device Sequence Number3178396
Product Code DXT
UDI-Device Identifier00616258020860
UDI-Public(01)00616258020860
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85937286
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR